PDA

View Full Version : Nvidia driver



J.M.LLOYD
07-29-2007, 02:48 AM
Hi all. Has enyone had problems with the latest Nvidia driver[Forceware version 162.18,released july26th 2007] I uninstalled my old one and installed the above, my graphics were ****[Geforce7800 GS] and all the screen resolutions were out of wack? the version number looks odd,162.18??? so now back with the original and all is working well.........STRANGE

J.M.LLOYD
07-29-2007, 02:48 AM
Hi all. Has enyone had problems with the latest Nvidia driver[Forceware version 162.18,released july26th 2007] I uninstalled my old one and installed the above, my graphics were ****[Geforce7800 GS] and all the screen resolutions were out of wack? the version number looks odd,162.18??? so now back with the original and all is working well.........STRANGE

der-blaue-max
07-29-2007, 03:58 AM
Hallo before, my English is not the best!

I downloaded the driver too, and it works fine.
There is no black ring on the water!!

I think you have to uninstall the old driver and make a new Start. After you have to run the Nvidia File remover, to kill some old dlls.
After you can instal the new driver, and everything works fine!!

I have a Gainwart 7800 gts (It schould be a 7900gpu with 512 MG Ram)

Do you have the Problem only with IL-2 or with your system?

J.M.LLOYD
07-29-2007, 04:59 AM
At the time of testing the new driver I was playing Ghost recon Advanced warfighter 2 and it looked dredful?

FoolTrottel
07-29-2007, 05:05 AM
Installed them, no problems. (8800GTS)

Akira_sama
07-29-2007, 06:06 AM
no problems, works fine.

but didn't see any performence improvements, either.

so i don't know why i upgrade my driver, maybe just for fun, haha.

and my video card is 6800XT AGP, btw.

stansdds
07-29-2007, 07:07 AM
No problems here, I've used both the 162.18 beta and WHQL versions on a 7950GT. Did you use a program such as DriverCleaner Pro to remove the old driver or did you use Windows uninstaller? Windows leaves parts of the old driver which will royally screw up the new driver.